# SDR REXA2022083001983

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL2151A10
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 6905311228003S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND CRACK AT EXISTING COCKPIT FLOOR BEAM REPAIR
AT LBL 12 AND F.S280
"	 REPAIRED IAW CRJ-900 SRM 51-40-11-001-001-A01
